I would like to know the answer too. Anyone here know what is the answer. I'll do some Googling and get back to you if I find an answer. You should email the people at Medifast as they probably could give you an answer..
Thank you, thats the reason I was searching for websites that would have.
Because I think I need alot of support, and I try to explain to my mom and friends but it seems like no one understands what I am going through and hopefully this website and the things I read will help me get through this. :)..
I know how you feel, it's frustrating and scary and when you are that fresh out of.
Those thoughts can go whirling out of control in your head. But Rath is right, things will get better, you need to hang in there and take this time to really listen to your body, pay attention to your habits and educate yourself as best as you can to make sure that your weight loss is a success. Don't stress out about anything too much right now, it's still very early. Do your best, drink plenty of fluids and take baby steps towards your new healthier life. Pretty soon you will be very happy!! We're here for you =)..
I'm sorry you're having a hard time post-op. Remember, though, that no one ever said this would be easy. You're doing this to make your life better, but there are going to be ups and downs. You shouldn't be afraid to.
Your house; even if foods are tempting, you know in your heart that you can't eat them. I think using this site as support but also perhaps looking into therapy or.
Might be a good idea. Remember: we're all here to support and encourage you. You've changed your life for the better...
So sorry that you are having such a rough time right now. It will get easier. You are far enough out though that you really should start putting your life back together and going out with your friends. You actually won't be as tempted as you think you might be..
As for getting enough proteinhave you tried the unflavored protein powders. You can add these to soups, puddings, yogurt, really anything and it will increase your protein intake and get you where you need to be but at the same time you won't have to drink a protein shake. I also like to add chocolate protein powder to chocolate sugar free pudding. You can't tell the protein powder is in there and you are still getting your protein..
It will get so much better over time. You will find out that as time goes on and you adjust to your new lifestyle you will never want to go back to the way it was!!!.
Hant in there. If you need to talk, I am here...
Hold on, it will get better soon. You need to come up with something you can do with your friends that doesn't involve Medifast food for now. Go out for.
, you can have slow sips of decaf, no foul, and long conversations always a good idea. Go see a movie (just don't eat the popcorn). Group pedicures don't involve food. I know that if you switch your focus from what you can't do/eat to what you can do now and what you will be able to do down the road you'll feel better..
And I don't think anyone can consistently get 60 grams of protein those first few weeks. Do the best you can, take your vitamins and pills, sip your water and get on with the rest of your healthier life..
Also if you look at some back posts on the site you will probably find a lot of depression around weeks 3-6. 37 lbs and bummed out - sounds like you're right on track..
It takes time...I'm 8 weeks out and just now, getting in all my vitamins and protein. I still struggle with the fluids, But.....be patient. It will come in time! Good luck,.
I am 5 weeks out and I didn't realize that I had got depressed until someone asked me why I looked so sad but at 3 weeks back in hospital strep throat you t I and pneumona and at 4 weeks a broken rib from falling up the steps on the way to church so had a few breaks in exercising and always having to get I v 's and depressed about hitting the plateu but now i.
That my weight will start dropping again I started going out with friends and they let me choose the places to go they were very understanding and supportive it will get better..